# SDR FDEA202109152312

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 57,715 hours, 26,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNARMED LIGHT OF EMERGENCY POWER SWITCH LAMPS U/S   AMM: 33-16-02-2 EMERGENCY UNARMED LIGHT LAMPS  REMOVED AND REPLACED. FUNCTION OK.  MAINT. ALERT #20-0120 OBSERVED.  PER GMM 12-7-600 PART NAME LAMP , MPN 387  (2EA) , SN N/A.
